# SDR AALA20071343

- Difficulty date: July 23, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT EMERGENCY LIGHT AT FIRST CLASS CLOSET HAS BROKEN LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT FIRST CLASS CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
